Medication Side Effects

B-50 for Novocaine Shot Side Effects
Posted by Danka (Chelsea, Ma) on 09/30/2009
5 out of 5 stars

Numbness after dental procedure:

I had dental procedure and got Novocain shots, came home and waited numbness to go away. And waited and waited, next day started panicking so I went to my dentist. He checked it out told me how its called when that happens, and said its rare but sometimes can happen. When I asked him what should I do he just shrugged. Worst thing is this was front upper tooth, so every movement hurt plus I hurt my gums because I cant feel anything. I didn't do anything because I thought dentist would tell me if there is anything to be done. At last I got sick of it and spent hours of research and found the solution. Vitamin B-50 complex and follow the instructions on the bottle, if you dont feel any change in several days take Vit B-100 complex. You will feel change little by little, sometimes nothing will happen for days but keep at it. It took me several months, some people got better in few days. I know its rare but you never know. So if you are that one person in millions I hope it helps you. Good luck